MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; IMAGINA PROCESSOR

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; IMAGINA PROCESSOR
Model Number EPK-I5500C
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pentax model epk-i5500c is classified as import for export.Pentax same model epk-i5500c-us is distributed in the usa with 510k k190805.This complaint is being processed in accordance with dpa-qip-mdr decision backlog management plan.
 
Event or Problem Description
Pentax medical service in the usa inspected pentax model epk-i5500c/serial (b)(4) and confirmed the following: scope connector unit endoscope image freezes, scope connector unit intermittent connection.Pentax service replaced the electrical connector, applied a software update and performed re-alignment.The device was returned to the loaner inventory.
 
Additional Manufacturer Narrative
Correction information: g4:premarket identification pma/510(k).G6: follow up #1.H2:if follow-up, what type? h3:device evaluated by manufacture.H6: coding changed based on the investigation result.Additional information: d4:unique identifier (udi).H4:device manufacture date.Evaluation summary: this may be due to the disconnection of the cmos cable due to repeated use.

Brand Name
PENTAX
Common Device Name
IMAGINA PROCESSOR
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
Manufacturer (Section G)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA   196-0012
Manufacturer Contact
william goeller (temporary)
3 paragon drive
montvale, NJ 07645
8004315880
MDR Report Key12354294
Report Number9610877-2021-00370
Device Sequence Number14586603
Product Code PEA
UDI-Device Identifier04961333233670
UDI-Public04961333233670
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K190805
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEPK-I5500C
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/06/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2021
Supplement Date Received by Manufacturer04/07/2021
Initial Report FDA Received Date08/23/2021
Supplement Report FDA Received Date12/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/06/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown